Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

τ-tilting finiteness of two-point algebras I

Wang, Qi Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University
Publication Date
2022-01
Abstract
As the first attempt to classify τ-tilting finite two-point algebras, we have determined the τ-tilting finiteness for minimal wild two-point algebras and some tame two-point algebras.
Keywords
Support τ-tilting modules
τ-tilting finite
two-point algebras
Comments
Mathematics Subject Classification. Primary 16G20; Secondary 16G60.